MAUDE Adverse Event Report: DEPUY MITEK LLC US TACIT QUICKANCHOR W/HAND DRILL EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US TACIT QUICKANCHOR W/HAND DRILL EA; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Catalog Number 212036
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/09/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation statement: the complaint devices are not being returned, therefore are unavailable for a physical evaluation.A batch record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy mitek complaints system revealed no other complaints of any kind for this lot of devices that were released to distribution.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the sales representative that two of the customer's tacit quick anchors pulled out of the bone hole during an unknown procedure.He stated the first anchor pulled out while the surgeon was testing the suture strength.He took that anchor out and used another anchor in the same bone hole with no problem.In another bone hole, a second anchor pulled out while the surgeon was tying a knot with the sutures.He also took that anchor out of the bone hole and inserted another anchor to complete the procedure with no patient consequences.There was a 20 minute delay and both anchors were discarded by the customer.The sales rep was not sure of the bone quality but stated it was a male in his 50's and it was not a revision surgery.No further details were available.Please see also medwatch report 1221934-2018-51323.

Brand Name
TACIT QUICKANCHOR W/HAND DRILL EA
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7693840
Report Number1221934-2018-51324
Device Sequence Number1369823
Product Code MBI
UDI-Device Identifier10886705001842
UDI-Public10886705001842
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K961094
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/09/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Catalogue Number212036
Device Lot Number3711539
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2013
Initial Report FDA Received Date07/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1